# SDR FDEA201207032457

- Difficulty date: July 3, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 56,301 hours, 12,587 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION FOUND CRACK INDICATION AT LEFT NR 4 BANJO FITTING LOWER VERTICAL STAB FORWARD FLANGE OF UPPER REAR SPAR CAP.   REPAIRED AS PER SRM 55-30-02 REPAIR 3 FIGURE 201 REVISION 49. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
